# SDR IPXA12M74945

- Difficulty date: August 17, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Engine: Pwa PW4460
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE.  REPAIRED WIRING IAW WDM 33-52 AT L2-484, CHECKED GOOD.
